# SDR ASAA2020101033333

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 23,919 hours, 7,687 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM079908J
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 23,913 hours, 7,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 FOUND BLADES 14 AND 16 DAMAGED CV-N1-W COATING BEYOND LIMITS NR 1 ENGINE.  GROUNDED-YES.  REMOVED AND REPLACED BLADE 14 AND 16 WITH NEW SERVICEABLE ONES, REF TASK CARD 7842010.
